thesinclairmethod.com
http://www.thesinclairmethod.com/community/

A little buzz when I take Naltrexone
http://www.thesinclairmethod.com/community/viewtopic.php?f=7&t=71
Page 1 of 1

Author:  SpringerRider [ Thu Feb 19, 2009 7:00 pm ]
Post subject:  A little buzz when I take Naltrexone

At first I wasn't sure and I always ascribed it to other things such as being tired. But I just took Naltrexone a few minutes ago and I can distinctly feel it. I don't know exectly what it feels like. Since I am not a smoker, I have taken a deep hit on a cigarette and for 10 seconds or so, I felt a little high. It feels like that.

Does anyone else feel as such? Eskapa says that its like taking a vitamine, which I take plenty, but I am wittnessing more.

I want to make sure I don't have something else going on.

Author:  netty [ Fri Mar 20, 2009 9:42 pm ]
Post subject:  Re: A little buzz when I take Naltrexone

I quite literally get a buzzy, tingly feeling in the back of my head -- along with extreme sleepiness, that "side effect" was so disconcerting when I first started Naltrexone (during a short abstinence phase) that I quickly gave up. I'm happy to report the buzzy feeling is at a tolerable level now. I do wonder what causes that particular physiological reaction though, 'cause I haven't seen many comments about it. Does that describe what you've felt?

Author:  Goin4More [ Sat Mar 21, 2009 9:02 am ]
Post subject:  Re: A little buzz when I take Naltrexone

I also feel somewhat spacey after taking the Nal - as well as lethargic. I get tingling in my hands and lower extremities at times. . .but that may be the Vitamin B (Niacin) sublingual supplement I routinely use.

Author:  SpringerRider [ Sun Mar 29, 2009 2:00 am ]
Post subject:  Re: A little buzz when I take Naltrexone

Goin4More wrote:
I also feel somewhat spacey after taking the Nal - as well as lethargic. I get tingling in my hands and lower extremities at times. . .but that may be the Vitamin B (Niacin) sublingual supplement I routinely use.


Funny that you say that for I take 2000 mu of B12 a day and weekly shots. When I started Nal, I asked my MD for a blood work-up and they said I was down a quart on the B thing. I don't think I get the buzz anymore.

Author:  huhivavila [ Thu Jan 16, 2020 1:15 am ]
Post subject:  Re: A little buzz when I take Naltrexone

To select any topic and place of launching the forum is all decide by the community staff because they are related to this field. Likewise executive resume writer arranges the management teams in their respective teams.

Page 1 of 1 All times are UTC - 6 hours
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
http://www.phpbb.com/